24 tablets

Panadol Cold & Flu Caplets for Cold & Congestion Relief - 24 Pcs

3.28 USD

Available

Product Category:

pharmacy
Sku
0010283
Purchases
99
Add to cart

Panadol Cold & Flu (Green) - Fast & Effective Relief from Cold Symptoms!

Don't let a cold put your life on hold. Panadol Cold & Flu (Green pack) is formulated with a powerful triple-action formula to provide fast, effective, and comforting relief from the most bothersome cold and flu symptoms, helping you get back to feeling like yourself again.


Fast Relief From:

  • Blocked & Runny Nose: Clears nasal congestion and stops irritating runny noses and sneezing.
  • Headache & Body Aches: Soothes muscle aches, joint pain, and sinus headaches.
  • Fever: Contains Paracetamol to effectively reduce elevated body temperatures.


Dosage Instructions (Adults and children over 12 years):

  • Take 1-2 caplets every 4 to 6 hours as needed.
  • Do not take more than 8 caplets in any 24-hour period.
  • Swallow whole with water.


Important Medical Warnings:

  • May Cause Drowsiness: This specific (Green) formula contains an antihistamine which may cause drowsiness. Avoid driving or operating machinery after use. Ideal for nighttime relief.
  • Contains Paracetamol: Do NOT take with any other products containing Paracetamol to avoid an accidental overdose.
  • Not suitable for children under 12 years of age.


  • mada
  • credit_card
  • credit_card
  • paypal
  • bank
  • stc_pay
  • apple_pay
  • tabby_installment
  • customer_wallet
  • mahally_customer_wallet
  • cod